1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Tapering - Immodium for opiate withdrawal

Discussion in 'Opiate addiction' started by henry3712683, Sep 18, 2012.

  1. henry3712683

    henry3712683 Newbie

    Reputation Points:
    0
    Joined:
    Oct 10, 2007
    Messages:
    9
    Ive been hooked on oxys for about 2 months. doing 60-200mg for the past 2 weeks. Sometimes even up to 350mg

    Im planning to take loperamide to ease/stop the withdrawals.

    I read online that it helps, what dosage and how often should I take it?

    and which brands are the right ones, such as i read online Immodium
    , is there anything i should watch out for that could be harmful?

    The ingredients in immodium are:

    Active Ingredient
    Each caplet contains 2 mg loperamide hydrochloride

    Nonmedicinal Ingredients (alphabetical)
    Cellulose, colloidal silicon dioxide, D&C yellow No. 10, diabasic calcium phosphate, FD&C blue No. 1, magnesium stearate.


    Please get back to me with your thoughts and feedback.

    Thank you
     
  2. Marton

    Marton Silver Member

    Age:
    41
    Reputation Points:
    55
    Joined:
    Aug 15, 2012
    Messages:
    67
    Try with 16-20mg on first 2 days then taper down until you reach 4mg on day 7.Proven to help a lot with my friend coming down from H.There were some wd symptoms of course, but much much easier that cold turkey.You will probably need some laxatives after a few days, try Dulcolax and drink a lots of fluids,that's very important.Good luck and hang in there,gtg now.